Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Right testicle hurting, Is it cause of testicular cancer ?

Hi, I recently turned 15 years old and today, after masturbating for like 30 min, my right testicle, along with the regions near it and somehow my back, started to hurt (especially when it touches something). Then after around 20 min i felt a lot better and fart a lot. I m worried if i have the testicular cancer , because 1. my right testicle, which often hurts, is bigger and heavier than my left one; 2. about 1 year ago i had found a lump/bump on my right testicle, but now i cant find it as its still hurting Additional info: i masturbate around twice per week and am a virgin
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query. I am not really suspecting cancer in you but we should keep in mind that testicular cancer is cancer of the young, get yourself tested for it by a surgeon.. Variation in size is normal otherwise. Try not to masterbate for so long Have a healthy living
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor